

Publisher: Cambridge University Press
E-ISSN: 1943-5886|36|3|477-493
ISSN: 0022-4812
Source: The Journal of Symbolic Logic, Vol.36, Iss.3, 1971-09, pp. : 477-493
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We use the same terminology and notations as in Part I of this paper [3], but numerals in square brackets refer to the references at the end of the present part. The word “space” will be used in the sense of “subspace of
Related content


Countable vector spaces with recursive operations Part I1
The Journal of Symbolic Logic, Vol. 34, Iss. 3, 1969-11 ,pp. :




Multivalued Exponentiation Analysis: Part II: Recursive Exponentials
Set-Valued Analysis, Vol. 14, Iss. 4, 2006-12 ,pp. :


Simple and hyperhypersimple vector spaces
The Journal of Symbolic Logic, Vol. 43, Iss. 2, 1978-06 ,pp. :


Maximal and Cohesive vector spaces
The Journal of Symbolic Logic, Vol. 42, Iss. 3, 1977-09 ,pp. :